RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Babujian, H M

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:122
Abstract pages:1238
Full texts:305
References:108
E-mail:

http://www.mathnet.ru/eng/person24101
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/228339

Publications in Math-Net.Ru
2018
1. H. R. Poghosyan, H. M. Babujian, G. K. Savvidi, “Artin billiard: Exponential decay of correlation functions”, TMF, 197:2 (2018),  230–251  mathnet  elib; Theoret. and Math. Phys., 197 (2018), 1592–1610  isi  scopus
2008
2. H. M. Babujian, A. Foerster, M. Karowski, “The form factor program: A review and new results, the nested $SU(N)$ off-shell Bethe ansatz and the $1/N$ expansion”, TMF, 155:1 (2008),  13–24  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 155:1 (2008), 512–522  isi  scopus
2006
3. Hratchya M. Babujian, Angela Foerster, Michael Karowski, “The Form Factor Program: a Review and New Results – the Nested $\mathrm{SU}(N)$ Off-Shell Bethe Ansatz”, SIGMA, 2 (2006), 082, 16 pp.  mathnet  mathscinet  zmath  isi  scopus
1982
4. H. M. Babujian, M. G. Tetel'man, “Spectrum and eigenfunctions of the transfer matrix of a two-dimensional Gaussian model”, TMF, 51:2 (1982),  259–267  mathnet  mathscinet; Theoret. and Math. Phys., 51:2 (1982), 484–489  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021